# SDR RAIA201007060001

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 24,398 hours, 20,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR AS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND RE-ADJUSTED THE PASSENGER DOOR.  DOOR OPS CHECKED GOOD.
